# SDR CA080222003

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,396 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF A FUEL BOOST PUMP SNAG, MAINT DISCOVERED THE RELATED WIRING HARNESS HAD BEEN DAMAGED DUE TO CHAFING ON THE EDGE OF THE FIXED CARGO LINER PANEL AT THE AFT SIDE OF THE 91VU SHELF. THE CARGO LINER PANEL IS PART OF THE FIRST AIR CLASS C INTERIOR, STC SA22-122 NOT AN OEM COMPONENT. THE WIRING WAS REPAIRED AND CLEARANCE ADJUSTED TO PRECLUDE FURTHER ISSUE. THE COMPANY HAS INITIATED A FLEET CAMPAIGN TO INSPECT FOR SIMILAR ANOMALIES. (TC NR 20080222003)
